, Volume 85, Issue 4, pp 549-561

Orbital stability of standing waves for some nonlinear Schrödinger equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We present a general method which enables us to prove the orbital stability of some standing waves in nonlinear Schrödinger equations. For example, we treat the cases of nonlinear Schrödinger equations arising in laser beams, of time-dependent Hartree equations ....

Communicated by B. Simon